MathSciNet Relay Station
MathSciNet bibliographic data
MR480981 (58 #1128) 30A38 (30A60)
White, Alvin M. An extremal problem for quasiconformal mappings in an annulus. Proc. Amer. Math. Soc. 71 (1978), no. 2, 267–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement